# SDR SCNA99131

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97925471
- Condition: Inop
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING THE TAKEOFF ROLL, THE NUMBER THREE ENGINE START VALVE LIGHT ILLUMINATED.  REMOVED AND REPLACED THE NUMBER THREE ENGINE START VALVE PER MM 801111.  OPERATIONAL AND LEAK CHECKS GOOD.
